# SDR CA041208001

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,733 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: 1990
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,160 hours, 16,491 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY LIGHT BATTERY PACK AT POSITION 3352-P2 WAS REMOVED DUE TO INOPERATIVE E-LIGHTS AT CEILING FIRST THREE POSITIONS.  DURING OVERHAUL OF THE BATTERY PACK IT WAS FOUND THAT THE PACK HAD SHORTED OUT.  IT APPEARS THAT DURING THE LAST CELL REPLACEMENT THE CONNECTION LEADS WERE CUT TO SHORT WHICH PREVENTED THE CORRECT ROUTING OF THE WIRES.  WHEN THE PACK WAS INSTALLED ON THE AIRCRAFT THE WIRES BE CAME PINCHED AND THE PACK SHORTED OUT.  THE PACK WAS INSTALLED ON NOVEMBER 08/04  & REMOVED FROM THE AIRCRAFT ON DECEMBER 01/04.  ALTHOUGH THE LAST DEEP CY CLE OCCURRED 140 HOURS PREVIOUS, IT IS UNKNOWN WHEN THE LAST PACK OVERHAUL WITH CELL REPLACEMENT OCCURRED.
